Revista Matemática Iberoamericana


Full-Text PDF (98 KB) | Metadata | Table of Contents | RMI summary
Volume 33, Issue 1, 2017, pp. 375–376
DOI: 10.4171/RMI/941

Published online: 2017-02-22

Erratum to “A geometric criterion for the finite generation of the Cox rings of projective surfaces”

Brenda Leticia De La Rosa Navarro[1], Juan Bosco Frías Medina[2], Mustapha Lahyane[3], Israel Moreno Mejía[4] and Osvaldo Osuna Castro[5]

(1) Universidad Autónoma de Baja California, Ensenada, Mexico
(2) Universidad Michoacana de San Nicolás de Hidalgo, Morelia, Mexico
(3) Universidad Michoacana de San Nicolás de Hidalgo, Morelia, Mexico
(4) Universidad Nacional Autónoma de México, Mexico
(5) Universidad Michoacana de San Nicolás de Hidalgo, Morelia, Mexico

We add a reasonable hypothesis in Theorem 1 in Rev. Mat. Iberoam. 31 (2015) no. 4, 1131–1140, in order to make it correct.

Keywords: Cox rings, rational surfaces, effective monoid, nef monoid, extremal surfaces

De La Rosa Navarro Brenda Leticia, Frías Medina Juan Bosco, Lahyane Mustapha, Moreno Mejía Israel, Osuna Castro Osvaldo: Erratum to “A geometric criterion for the finite generation of the Cox rings of projective surfaces”. Rev. Mat. Iberoam. 33 (2017), 375-376. doi: 10.4171/RMI/941